Thread: nausa
View Single Post
Old 28-12-2010, 11:30 PM   #2
Animad
First Aid Advisor
 
Animad's Avatar
 
Join Date: Jun 2007
Location: UK

The fact that you're already on tablets, which, though I don't think you've put the name down correctly above, the ending does suggest to me that they help to reduce acid in your stomach and if it's started just before that then it may be a build up of acid there and this can cause vomiting or even just nausea.

Really, if you're feeling nauseas it is best to keep taking those meds and also to eat small amounts relatively often and also, with cold drinks warming them up so they are lukewarm can also help.

Really, this sounds like an ongoing problem for which you're already seeing a doctor for and due to that we can't give further advice other than if you still feel this way after eating little and often for a couple of days then you need to go and see your doctor again to see what is going on and if you need to be looked at further as well as if you need those meds. These are things we can't do and as you already appear to be under the care of a doctor for this specific problem (the fact that you've been given those meds gives a hint of that) then we cannot help you further and I am going to close this thread.

If you want to discuss this decision further then feel free to PM myself. As well as that, if you are not under the care of a doctor (ie you were given these meds by someone else which I do not condone at all as it can lead to damage) then feel free to let me know and I can also delete much of what I have said in this post and reopen the thread.

KimA, First Aid Advisor.


Last edited by Animad : 28-12-2010 at 11:37 PM.
Animad is offline